# SDR REXA96058

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8778024
- Condition: Inop
- Location: Lt Engine
- Component: Woodward
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE WON'T MAKE TARGET TORQUE.  REMOVED AND REPLACED LEFT FUEL CONTROL UNIT IAW GARRETT MM.  OPS CHECK GOOD.  OK FOR SERVICE.  (M)
